# SDR RRXA96015

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5616122519
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND UPPER ACCESS PANEL 505C HAD ATTACH SCREW HOLE DAMAGE RIGHT WING.  MAINTENANCE REMOVED THE DAMAGED AREA, FABRICATED BUSHING AND INSTALLED IAW DER APPROVED COTNEY ENGINEERING SKETCH A27-R01.  (M)
